# SDR SWAA2021070178431

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5 Lbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986.5 LBL40 AT LEVEL WL208 AT AFT GALLEY AREA.  PERFORMED REPAIR ON FLOOR BEAM LOCATED BS986.5 LBL40 AT LEVEL WL208 AT AFT GALLEY AREA IAW EA 21-153-01613.
